MathSciNet Relay Station
MathSciNet bibliographic data
MR1958898 14F43 (14M17 20C08 20G15)
Springer, T. A. Intersection cohomology of $B\times B$-orbit closures in group compactifications. With an appendix by Wilberd van der Kallen. Special issue in celebration of Claudio Procesi's 60th birthday. J. Algebra 258 (2002), no. 1, 71–111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement